View Full Version : First day Lamictal


Gilthranon
01-23-14, 09:57 AM
First of Lamictal today. Last med possibility. Against it, yet high ambitions, 'Limitless' principle. If it can make me president. Actor, musician, idol is Jim Carrey. Do I really need it ? yet I'm functional without. Just 50 times as slow.

I'm terribly not in a writing mood

Any experience ?

BellaVita
01-23-14, 12:21 PM
Yeah stayed up for like 6 days straight worse time ruined me

Horrid.

My relationship went downhill from there.

BellaVita
01-23-14, 12:25 PM
It made me everything and more and hyper so full of restless energy and I HURT MYSELF
-physically-

And I don't know all that I did but I was combative and ruined my reputation

I was severe and merciless and hurting

I inflicted catastrophe

And it all followed me.

Still does.

Fuzzy12
01-23-14, 12:32 PM
I'm still a bit confused Oc, why you have been prescribed lamictal. It's an anti convulsant often used in the treatment of bipolar disorder or treatment resistant depression. If I understand correctly, you've been prescribed lamotrigine for ADHD after Atomoxetine?

I took it for a few months (for BP II). I did stabilise my mood but it also made me incredibly tired. Killed my appetite as well but most meds seem to have that effect on me. I didn't notice it have any effect on my ADHD symptoms. I've read great reviews though (for BP & depression i.e.).

I also had a few side effects when I started and everytime I increased the dose, mainly nausea and giddyness but those disappeared after a few days.

Everyone responds differently. I hope it will help you.

BellaVita
01-23-14, 02:05 PM
Sorry for the bad response Ocyan, it may work for you.

I just had a poor (adverse) reaction.

doiadhd
01-23-14, 04:24 PM
i went through similar to bella vita,
made me black out and give off mood
swings,complicated situation,time of my life.

made me able to read and write better,and walk down
the road,weird. . .i remember,my eyes focusing more,like
something being squirted in there,and tingling in my head. .
think that particular drug was ok,but made me to hyper,couldn't
sleep,so they added some horse sedatives on top,which just
put me off appetite and lose lots of weights,tired etc

my situation weren't compatible with medicine taking
at the time,because had stuff on.

phantasm
01-23-14, 06:41 PM
Ocyan - Lamactil has been my saving grace. I didn't notice much of anything until I was on 50ml. I started first 2 weeks on 25ml. I am now on 100 and it's plenty. I

had no bad reactions. It was a gradual progression and has steadied my emotions/moods tremendously.

It's helped my anxiety tremendously as well.

I hope it works well for you!

Gilthranon
01-26-14, 02:01 PM
[...]I HURT MYSELF[...]
That's awful ! What happened ? {{{BV}}}

Sorry for the bad response Ocyan, it may work for you.[...]
Don't be ridiculous you've got nothing to apologize for. Every information is an enrichment of the brain.

@ phantasm - it's interesting how my doc described it similar as you do.
First difference : (pos) lack of appetite :)

Thnx for the reactions peep holes ,)

phantasm
01-26-14, 02:03 PM
How's it going for you, Ocyan

Gilthranon
01-28-14, 05:14 AM
Hope so too

Fuzzy12
01-28-14, 05:16 AM
I'm still curious OC, why you've been described Lamotrigine?

Gilthranon
01-28-14, 05:23 AM
Last option

Fuzzy12
01-28-14, 05:25 AM
For?:)

More importantly, how's it going?

Gilthranon
02-01-14, 09:56 AM
For meds ? Tried Concerta, Rita, Stratt, Foca, also Wellbutrin but that's 'off' the point.

I feel nothing so far, other than still massive sleep issues, slightly reduce appetite which is very good. Still quiet energetic emotionally, mentally, physically so so far def not doing bad because def not doing anything ^^

someothertime
02-01-14, 10:58 AM
Low dose Lithium might be worth a look down the track if it doesn't give a favourable response... either in combination with the Lamictal or as an alternative...

Gilthranon
02-02-14, 06:00 AM
Kay thnx will do

doiadhd
02-03-14, 01:37 PM
just remembered my first day. .
i past out,unconscious/asleep. .
whatever dream i had,i did not like it,
nightmare. .when i awoke,it was like coming
up out of water,with a gasp of air,i looked at
my girlfriend at the time,and my son,i actually jumped
up,and was looking at them simultaneously,i had stopped
smoking pot for a couple of weeks,and i instantly needed smoke,
it hit me hard. .

what ever that,dream,was. .i choose not to remember
it,it must have been that much of a shock. . .

very strange

it helped me a lot with reading
and anxieties,but made me different
with mood swings and blackouts,lost
a lot of weight,after they gave me the
other stuff to get me to sleep.

doiadhd
02-03-14, 02:51 PM
doc told me to stay away from
altitude. .i lived in a valley,up a hill.

InvitroCanibal
03-11-14, 06:27 PM
Yeah stayed up for like 6 days straight worse time ruined me

Horrid.

My relationship went downhill from there.

37 days in, went up 50mgs every 5 days to 300mgs as a target dose. Reached target dose 11 days ago


I had the same experience, except that was at a low dose. It took away my depression but induced mania and agitation as well. I stuck with it though and at 300mgs my anger and mania are gone, but there's some obscure psychological effects I've noticed. Not a cognitive dysfunction, more like a change in my dyslexia. I no longer write words backwards or see them backwards. It's very strange. My memory is fine, no improvement or decline I can tell, which kinda sucks because I was hoping my short term memory would improve if my depression was gone. But everything looks the same so far, just no depression or mania.


My side effect list that I got:
Nightmares
Night sweats
Grinding teeth at night (bruxism)
Anhedonia
Insomnia
Agitation
Manic murderous rage (agitation doesn't do it justice)
Lethargy
Spaciness
Eye twitch
Light flickers in the corner of my eye
Tinnitus
Joint aches
High energy
Loss of appetite
Happy one minute, angry the next, depressed the next (im a guy, that isnt supposed to happen :(
blurry vision
foggy headed
Hair loss
Anxiety


The side effects I have now are

Nightmares but not as bad
Eye twitch a bit
Blurry vision...my eyesight may just be bad
Strange recognition of things

InvitroCanibal
03-11-14, 06:36 PM
doc told me to stay away from
altitude. .i lived in a valley,up a hill.


Woah really? I live in denver, does that affect the lamotrigine?

Gilthranon
03-17-14, 05:10 PM
Currently in an emotional zen state. Nothing specific. Just good. I'm gonna up to 125 Friday. Wanna be emotionally dead psychopath ^^ seriously though had a heated fight with colleague so suppose I can still heighten it. Yet, anxiety is practically non existent now. Until it wears off. Take it 10am so...

gnbeg
03-24-14, 03:47 PM
It was very beneficial to me in leveling my moods. But the last 9 months have been extremely stressful for several reasons. It has not been as helpful. I'm hoping I can get back to where I was a year ago.

BellaVita
03-24-14, 04:53 PM
37 days in, went up 50mgs every 5 days to 300mgs as a target dose. Reached target dose 11 days ago


I had the same experience, except that was at a low dose. It took away my depression but induced mania and agitation as well. I stuck with it though and at 300mgs my anger and mania are gone, but there's some obscure psychological effects I've noticed. Not a cognitive dysfunction, more like a change in my dyslexia. I no longer write words backwards or see them backwards. It's very strange. My memory is fine, no improvement or decline I can tell, which kinda sucks because I was hoping my short term memory would improve if my depression was gone. But everything looks the same so far, just no depression or mania.


My side effect list that I got:
Nightmares
Night sweats
Grinding teeth at night (bruxism)
Anhedonia
Insomnia
Agitation
Manic murderous rage (agitation doesn't do it justice)
Lethargy
Spaciness
Eye twitch
Light flickers in the corner of my eye
Tinnitus
Joint aches
High energy
Loss of appetite
Happy one minute, angry the next, depressed the next (im a guy, that isnt supposed to happen :(
blurry vision
foggy headed
Hair loss
Anxiety


The side effects I have now are

Nightmares but not as bad
Eye twitch a bit
Blurry vision...my eyesight may just be bad
Strange recognition of things

Oh my goodness how did you make it through all of those side effects?? :eek:

InvitroCanibal
11-17-14, 02:17 PM
When I first took lamictal it caused me to go manic. Or made the mania worse. I later gave it a second shot and there has been some good and some bad. The good thing is it takes away virtually all of my social anxiety at 100-150mgs, the bad thing is my adhd meds do not work very well. Kind of a strange paradox for me.